MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the inner package of the 3dmax light mesh was not sealed properly.Photo evaluation finds that the pouch appears to have been opened from the manufacturing seal end opposed to the chevron end as intended.Photo review does not assist in determining root cause.The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic inguinal hernia repair, the inner packaging of the 3d max light mesh was found to be not sealed properly.It was reported that another mesh was used to complete the procedure.The outer packaging was intact and properly sealed before opening.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, the inner package of the 3dmax light mesh was not sealed properly.Photo evaluation finds that the pouch appears to have been opened from the manufacturing seal end opposed to the chevron end as intended.Photo review does not assist in determining root cause.The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.Addendum: this supplemental mdr is submitted to document the sample evaluation results and to correct the lot number.Evaluation of the returned sample finds the tyvek pouch to be open as received.An inspection of the entire pouch and sealing area confirmed that the pouch was properly sealed and its integrity was intact.The most probable root cause is the tyvek pouch was manually opened at some point after distribution likely at the user facility.No manufacturing anomalies were found.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Corrected fields: d4 (corporate lot no., udi no.), h4 (device manufacture date).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic inguinal hernia repair, the inner packaging of the 3dmax light mesh was found to be not sealed properly.It was reported that another mesh was used to complete the procedure.The outer packaging was intact and properly sealed before opening.There was no reported patient injury.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23220875
Report Number1213643-2025-00930
Device Sequence Number9459223
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(17)290428(10)HUJS0293
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117311
Device Lot NumberHUJS0293
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown